Wilmington Marching Band Invitational Contest Schedule September 29, 2012

Opening /National Anthem		3:45pm
Lloyd Memorial	A	4:00pm
McNicholas	A	4:15pm
Walnut Hills	AA	4:30pm
Franklin	AA	4:45pm
Goshen	AA	5:00pm
Indian Hill	AA	5:15pm
15 Minute Break		
Waynesville	AAA	5:45pm
Bishop Watterson	AAA	6:00pm
Worthington Kilbourne	AAA	6:15pm
30 Minute Intermission		
Bloomington South	AAAA	7:00pm
Turpin	AAAA	7:15pm
Kings	AAAA	7:30pm
Colerain	AAAA	7:45pm
Stebbins	Open	8:00pm
Wilmington	Exhibition	8:15pm